Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suggest a medicine to postpone period - Online Doctor Chats

Date : 26-Mar-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 983 Questions
User:hello doctor.. i wanted to ask a question to a gynacologist.. hope u can help me
Doctor:yes, please proceed
User:i had my periods on 22nd february
User:i am 29 yrs old
Doctor:do u always had regular cycles ? and is it a 28 day cycle or a 34 day cycle ?
User:i have no pblm in my periods .. m fit in this respect
User:i think its 34 day cycle
User:coz it does not happen exactly after a month
User:it takes 4-5 days extra
User:my question is that i want to have my period exactly on 22nd or before that or after 1st april
User:is it possible
User:to do something abt it
Doctor:You mean 22nd march ?
Doctor:in case your last period was on 22nd march, then your next period, may be on around 26 -27th of march
Doctor:What you can do, is you can take hormonal medications, which will postpone your periods from march 27th to upto 1 week from then
Doctor:this can be done by taking progesterone supplements, which will stabilize the uterine endometrium
User:can u gv me the name of the tablet
Doctor:Sorry about that
User:what should i do then
Doctor:these are prescription medications and provideing them online, will be illlegal
User:then shud i visit a doctor
Doctor:You will have to consult with a gynae, in person, who can examine you and provide the proper medications
User:last question
User:to postpone , when shud i take the medicine
Doctor:you will have to start the medication at least 1 week to 5 days before the expected date of your periods
Doctor:you should start the medication, from around 19th or 20th of march
User:thanks a lot
Doctor:But, you should not take them for more than 2 weeks
User:gudnite doctor.
Doctor:You are welcome
Doctor:take care and have a good night
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor